MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMP, TSV, 4.7, 8, MTXF, MG, HA; DENTAL IMPLANT

ZIMVIE US CORP LLC IMP, TSV, 4.7, 8, MTXF, MG, HA; DENTAL IMPLANT
Catalog Number TSVTWH8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Nerve Damage (1979); Paresthesia (4421)
Date of Event 05/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown/not provided.G4: additional pma/510(k) number ¿ k133339 customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that while placing the implants at tooth sites #30 and #31, when placing the healing abutment, the implants went past the cortical plate causing nerve damage.The implants were removed and the patient no longer wants implants.Symptoms as a result of the event: inflammation and parasthesia.

Brand Name
IMP, TSV, 4.7, 8, MTXF, MG, HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key25302202
Report Number0001038806-2026-02928
Device Sequence Number15794870
Product Code DZE
UDI-Device Identifier00889024344389
UDI-Public(01)00889024344389(17)280709(10)1268177
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K101880
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberTSVTWH8
Device Lot Number1268177
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient EthnicityNon Hispanic